This item has been discontinued.  See alternate products available online or call 1-800-217-6872.

  • HONEYWELL NORTH 

    Extra Strength Pain Relief, Tablet, 125 x 2, Extra Strength, Aspirin

  • Item # 3EWL9
  • Mfr. Model # 163250
Extra Strength Pain Relief, Tablet, 125 x 2, Extra Strength, Aspirin

See alternate products available online.

Product Details

Provide relief from headaches and arthritis pain.
Show More Close
 

Technical Specifications

Item # 3EWL9
Mfr. Model # 163250
UNSPSC #51142106
Catalog Page 1842
Shipping Weight 0.5 lbs
Country of Origin USA *
Item Extra Strength Pain Relief
Medicinal Form Tablet
Medicinal Count 125 x 2
Package Type - First Aid and Wound Care Box, Wrapped Packets
Medicinal Strength Extra Strength
Medicinal Flavor Unflavored
Formula Aspirin 250mg, Acetaminophen 250mg, Caffeine 65mg
Size Aspirin 250mg, Acetaminophen 250mg, Caffeine 65mg
* This product's country of origin is subject to change

Compliance and Restrictions

This item is restricted for international sale.

Alternate Search Terms